# SDR REXA201806010433

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 24,338 hours, 15,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Failed
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN PBE LOST FIRMNESS.   REMOVED AND REPLACED THE PBE IAW EE-900.
